Title: The computation of non-perfect Padé-Hermite approximants
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: 1991
Publisher: J.C. Baltzer
Series Title: Numerical algorithms vol:1 pages:285-304
Abstract: A simple and efficient algorithm to generate a number of polynomial vectors is described which can be used to describe all possible solutions for a type 1 Padé-Hermite problem.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
padehermite.pdf Published 1071KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.